# SDR AALA2019061059001

- Difficulty date: June 4, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N813AN
- Make and model: Boeing 787-8
- Aircraft serial: 40631
- Aircraft time: 13,415 hours, 1,559 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7010121H03
- Part serial: 4312187
- Condition: Seized
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS L PACK QUIT ON SHORT FINAL. NO TIME TO RUN CHECKLIST. LEFT PACK REMAIN OFF. PACK SMELLED LIKE  SULFUR BEFORE IT QUIT. MAINTENANCE ACCOMPLISHED CARD 05-96-70 FOR WORK ACCOMPLISHED, DETERMINED ODOR WAS COMING FROM THE ACM. ***SUPPLEMENTAL INFORMATION: MAINTENANCE REMOVED AND REPLACED THE LEFT AIR CYCLE MACHINE IAW AMM 21-52-02. OPS CHECK GOOD.***(CLOSED)
